# SDR AUS20020072

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Engine: Garrtt TFE7315BR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 30745559
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FOURTH STAGE LOW PRESSURE COMPRESSOR STATOR INNER RING FAULTY.  RTV COMPOUND SEPARATED FROM THE STATOR AND WAS INGESTED INTO THE ENGINE.  CONTAMINATION OF THIRD STAGE LPT BLADES.
